MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012631-39
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a de novo moderately calcified, mildly tortuous right common iliac artery lesion.The 8x39mm omnilink elite stent delivery system (sds) was not prepped with negative pressure prior to use.The sds was advanced to the lesion via the left common femoral artery through the 7fr sheath.However, while passing through the left iliac artery, slight resistance was noted and the stent was stripped from the balloon.The stent then traveled down to the right common femoral artery (rcfa).A 5x40 mm balloon was used to deploy the stent in the rcfa.A new 8x59 mm omnilink stent was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported the 8x39mm omnilink elite stent delivery system (sds) was not prepped with negative pressure prior to use.It should be noted that the omnilink elite instructions for use (ifu) states: remove the protective cover from the tip.Attach the syringe with hepns to the guide wire port.Flush until fluid exits the distal tip.Prepare an inflation device / syringe with diluted contrast medium.Attach an inflation device / syringe to the stopcock; attach to the inflation port.With the tip down, orient the delivery system vertically.Open the stopcock to delivery system; pull negative for 30 seconds; release to neutral for contrast fill.Close the stopcock to the delivery system; purge the inflation device / syringe of all air.Repeat steps until all air is expelled.In this case, it is unknown the ifu deviation contributed to the reported event.A conclusive cause for the reported difficulties could not be determined; however, the subsequent foreign body in patient and unexpected medical intervention appear to be related to the operational context of the procedure.Factors that can contribute to difficult to advance include, but are not limited to, kinks, bends, procedural technique, insufficient support, patient anatomical morphology, previously implanted stents, patient disease state, or interactions with accessory devices.Factors that may contribute to stent dislodgment include, but are not limited to, negative pressure during sheath removal, forced sheath removal, mishandling during product preparation for use, interaction with accessory devices, previously placed stents and/or patient disease state.In this case, it is possible that the device may have interacted with the moderately calcified, mildly tortuous lesion during advancement, as slight resistance was noted, causing the reported difficult to advance, ultimately causing the reported stent dislodgement; however, without the device to examine, this cannot be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: medical device problem code 2017 - incorrect prep.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25139742
Report Number2024168-2026-01917
Device Sequence Number13125077
Product Code NIO
UDI-Device Identifier08717648178511
UDI-Public(01)08717648178511(17)280131(10)4081341
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012631-39
Device Catalogue Number1012631-39
Device Lot Number4081341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite